# SDR R61A201802010095

- Difficulty date: January 20, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N406YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 11,744 hours, 8,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17085070001
- Condition: Corroded
- Location: Frames 77-78
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FORWARD FINGER DOUBLER HAS BUBBLED PAINT WITH CORROSION BETWEEN FRAMES 77 AND 78.  REMOVED AND REPLACED THE FINGER DOUBLER IAW SRM 51-43-01, 51-43-02, AND 51-40-02.
